# SDR GTIA2020110535425

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 974 hours, 400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY FOUND R2 DOOR ASSIST BELOW LIMITS, SERVICED R2 DOOR ASSIST, IAW AMM 52-10-00.  NO LEAKS FOUND AT THIS TIME.
